# SDR 0601034

- Difficulty date: January 6, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 71,141 hours, 64,373 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 71,141 hours, 64,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE MAIN CARGO CABIN LOWER JAMB FLOOR WEB DUE TO CORROSION.
